# SDR SWIA202054635

- Difficulty date: November 9, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 310.00 HAS CORROSION ON THE LOWER FLANGE FORWARD AND AFT WEB, STGR 25L-STGR 27, MARKED.  C-CHECK RO 12/14/2020.  REPAIRED FRAME FS 310.00 LOWER FLANGE FORWARD AND AFT WEB, STGR 25L-STGR 27, REF CRJ 700 SRM REPAIR PROCEDURE.  COMPLIED WITH TASK CARD.  PRESSURE CHECK GOOD.
